Return to the Health Forum | Post a Follow-Up

 o
Lexapro

Posted by Seamer1 (My Page) on
Thu, Oct 28, 04 at 15:28

Our Dr. recently put my daughter on Lexapro. She had an antagonistic disposition. It seems to have worked wonders and almost immediatly. She is actually pleasent to be around. Here is what I think the problem might be. She said she was yawning the other day, and her chin started shaking like it does when it does when you are cold. Now, I honestly do not think that the medicine is to blame, but this is all too weird. any comments? BTW she is 15 years old, and no this isn't just a teenager attitude. It's been that way since birth


Follow-Up Postings:

 o
RE: Lexapro

Lots of people have chin trembles when they yawn deeply.


 o
RE: Lexapro

I just started taking it 3 days ago. I am 61 and its for early signs of depression. 10 mg. per day. I have to say that when I experienced a few "different" things like a headache and tiredness....I am sure its from the new med. These are some of the side-effects listed on the internet. The quiver of the jaw if it was short lived in duration was probably just something normal. It also lists jitters and restlessness as one of the starting side effect. Check with the pharmacy and ask them for a sheet with the expectations of this medication and there is always the doctor if side effects are continous or upsetting.


 o
RE: Lexapro

I was on Lexapro for about 6 months for generalized anxiety. Had to get off of it because I was sleeping constantly (2 hour naps every day and 8-9 hours at night). I have also tried several other meds with similar results. I have been a "bad worrier" since childhood and come from a long line of worriers. Hopefully, I will find a med soon that will help without making a zoombie out of me. I hope this conintues to work for her.


 o
RE: Lexapro

I was on Lexapro for a period of time. I really needed its effect when I was first diagnosed with depression and anxiety. But after a while I got to be like a slug. I ate a lot and slept too much. Just to move got to be difficult. I'm glad that it gave me the wherewithal to deal with my negative mindset, but like any medication, there is no free lunch.

cocooner


 o
RE: Lexapro

A friend has been on it for a month for depression and also because of insomnia. Lexapro hasn't helped the insomnia. Is this possible?


 o
RE: Lexapro

One of the side effects are tremors. all you have to do is google any meds and it will tell you all you need to know. I had tremors with a pain med, when I checked it out, it said the tremors could be permanent. My tremors were not visible, I felt them inside.


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Health Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here